, Volume 282, Issue 3, pp 721-731
Date: 27 Jun 2008

Multiple Bound States of Nonlinear Schrödinger Systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper is concerned with existence of bound states for Schrödinger systems which have appeared as several models from mathematical physics. We establish multiplicity results of bound states for both small and large interactions. This is done by different approaches depending upon the sizes of the interaction parameters in the systems. For small interactions we give a new approach to deal with multiple bound states. The novelty of our approach lies in establishing a certain type of invariant sets of the associated gradient flows. For large interactions we use a minimax procedure to distinguish solutions by analyzing their Morse indices.

Communicated by I.M. Sigal